Library Header Image
LSE Research Online LSE Library Services

Hypergraphs, quasi-randomness, and conditions for regularity

Kohayakawa, Yoshiharu, Rödl, Vojtech and Skokan, Jozef ORCID: 0000-0003-3996-7676 (2002) Hypergraphs, quasi-randomness, and conditions for regularity. Journal of Combinatorial Theory, Series A, 97 (2). pp. 307-352. ISSN 0097-3165

Full text not available from this repository.
Identification Number: 10.1006/jcta.2001.3217
Item Type: Article
Official URL:
Additional Information: © 2002 Elsevier Science
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Date Deposited: 16 Jun 2008 13:59
Last Modified: 02 Jun 2024 18:57

Actions (login required)

View Item View Item